MAUDE Adverse Event Report: ABBOTT VASCULAR MINI TREK CORONARY DILATATION CATHETER

ABBOTT VASCULAR MINI TREK CORONARY DILATATION CATHETER
Catalog Number 1012269-15
Medical Device Problem Codes Material Rupture (1546); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported complaints appear to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a de novo lesion located in the obtuse marginal artery that was both moderately calcified and tortuous and 90% stenosed.Reportedly, the mini trek balloon ruptured in the patient during the first inflation at 8 atmospheres.There was resistance with the anatomy during advancement.A cutting balloon was alternatively use and the procedure was completed.There were no adverse patient effects and there was no reported clinically significant delay in the procedure.No additional information was provided.

Brand Name
MINI TREK CORONARY DILATATION CATHETER
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR COSTA RICA, REG # 3009564766
52 calle 3 b31 coyol free zone
el coyol alajuela
CS  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key18882692
Report Number2024168-2024-03194
Device Sequence Number7605369
Product Code LOX
UDI-Device Identifier08717648138102
UDI-Public08717648138102
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K103110
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Catalogue Number1012269-15
Device Lot Number30228G1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown